# SDR 2008UALA04144

- Difficulty date: August 5, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 74,991 hours, 12,114 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 246, RBL 26, WEB CRACKED.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF WEB.  FABRICATED & INSTALLED A REPLACEMENT WEB SECTION, 2EA DOUBLERS, TAPERED FILLER & A STIFFENER.
